# SDR SIMA201116504

- Difficulty date: June 11, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N541EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10320
- Aircraft time: 1,012 hours, 657 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: GG670950273
- Part serial: L00243
- Condition: Failed
- Location: E/E Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3832 DURING THE APPROACH TO CYZ THE CREW NOTICED A BURNT PLASTIC ODOR SHORTLY AFTER HEARD DISPLAY FAN KICKING ON-OFF THEN DISPLAY COOL, CAUTION MESSAGE.  THE CREW SELECTED FLT ALTN ON CONT, - DISPLAY FAN.  DISPLAY COOL, CAUTION MESSAGE EXTINGUISHED.  BURNT PLASTIC ODOR DISSIPATED AND DID NOT RETURN, UPON LANDING, DISPLAY COOL CONT, CAUTION MESSAGE RETURNED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE PILOTS NR 1 AVIONICS COOLING FAN IAW CRJ-700 AMM 21-24-12.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
